# SDR DALA2024111911032

- Difficulty date: November 16, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 59,407 hours, 29,648 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3278 DISC: BIRD STRIKE @3400 RADOME @ 9 O'CLOCK POSITION CA SIDE (250 KNOTS). C/A: PERFORMED BIRD STRIKE INSPECTION PER A320AMM 05-51.FOUND DAMAGE TO RADOME WILL REQUIRED REPLACEMENT . THE REST OF THE AIRCRAFT NO DAMAGE NOTED.(336118) R/R RADOME PER A320 AMM 53-15. OPS CHECK NML. (LP: 6736964)
